# SDR SIMA961711

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47AE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Part number: S53171101241205
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 18,779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 24K INSPECTION, CRACK ON CAPTAIN'S SIDE OF WINDOW FRAME NODE 5 WAS FOUND.  MAINTENANCE REMOVED CRACK AND REPAIRED AREA IAW E.O. E1-5300-157.  AIRCRAFT WAS RETURNED TO SERVICE.  PART TOTAL CYCLES, 23,907.  (X)
